MAUDE Adverse Event Report: ENCORE MEDICAL L.P. TURON SHOULDER; NECK, HUMERAL, NEUTRAL

ENCORE MEDICAL L.P. TURON SHOULDER; NECK, HUMERAL, NEUTRAL
Model Number 520-00-000
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/19/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to glenoid wear.
 
Additional Manufacturer Narrative
The reason for this revision surgery was due to glenoid wear.The previous surgery and the revision detailed in this investigation occurred 6 years apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr) shows that the reported component used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the event.The device was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.He root cause of this complaint was revision surgery due to glenoid wear.There were no findings during this investigation that indicate that the reported device was the source or had a direct connection with the event.There are multiple factors that may contribute to the event that are outside the control of djo surgical such as: excessive load or torque, prolonged overhead activities, patient activities or trauma.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
TURON SHOULDER
Common Device Name
NECK, HUMERAL, NEUTRAL
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key7728739
Report Number1644408-2018-00730
Device Sequence Number2542547
Product Code KWS
UDI-Device Identifier00888912024884
UDI-Public(01)00888912024884
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K080402
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Model Number520-00-000
Device Catalogue Number520-00-000
Device Lot Number878C1110
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/19/2018
Supplement Date Received by Manufacturer08/14/2018
Initial Report FDA Received Date07/27/2018
Supplement Report FDA Received Date08/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
520-42-020, LOT 53996284
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR